MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 XTNDGLENO D42MM +0MM SHRTPST; SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 XTNDGLENO D42MM +0MM SHRTPST; SHOULDER GLENOSPHERE
Model Number 1307-61-142
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address shoulder dislocation.Reason for dislocation is undetermined as per surgeon.No delay to surgery reported.No additional information available.Doi: (b)(6) 2020, dor: (b)(6) 2020, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
XTNDGLENO D42MM +0MM SHRTPST
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11057504
Report Number1818910-2020-27541
Device Sequence Number16807097
Product Code KWS
UDI-Device Identifier10603295502562
UDI-Public10603295502562
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-142
Device Catalogue Number130761142
Device Lot NumberD20040551
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND MOD CENT EPI 2 HA; DXTEND STAND PE CUP D42 +9MM; DXTEND MOD CENT EPI 2 HA; DXTEND STAND PE CUP D42 +9MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight96